# SDR DALA2020071092564

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,235 hours, 19,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE OVERHEAD BIN EMERGENCY LIGHTS AFT OF THE L2 DOOR WERE INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51.
